MathSciNet Relay Station
MathSciNet bibliographic data
MR770520 (87b:15022) 15A42 (15A48 90D05)
Cohen, Joel E.; Friedland, Shmuel The game-theoretic value and the spectral radius of a nonnegative matrix. Proc. Amer. Math. Soc. 93 (1985), no. 2, 205–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement